Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Characterization of Strict Positive Definiteness on products of complex spheres

Full text
Castro, Mario H. [1] ; Massa, Eugenio [2] ; Peron, Ana Paula [2]
Total Authors: 3
[1] Univ Fed Uberlandia, Dept Matemat, Uberlandia, MG - Brazil
[2] Univ Sao Paulo, ICMC, Dept Matemat, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: POSITIVITY; v. 23, n. 4, p. 853-874, SEP 2019.
Web of Science Citations: 0

In this paper we consider Positive Definite functions on products Omega(2q) x Omega(2p) of complex spheres, and we obtain a condition, in terms of the coefficients in their disc polynomial expansions, which is necessary and sufficient for the function to be Strictly Positive Definite. The result includes also the more delicate cases in which p and/or q can be 1 or infinity. The condition we obtain states that a suitable set in Z(2), containing the indexes of the strictly positive coefficients in the expansion, must intersect every product of arithmetic progressions. (AU)

FAPESP's process: 16/03015-7 - Positive definite functions
Grantee:Ana Paula Peron
Support type: Scholarships abroad - Research
FAPESP's process: 14/25796-5 - (Strict) positive definite functions and differentiability
Grantee:Ana Paula Peron
Support type: Regular Research Grants
FAPESP's process: 14/25398-0 - Elliptic equations and systems with several kinds of interaction with the spectrum
Grantee:Eugenio Tommaso Massa
Support type: Regular Research Grants
FAPESP's process: 16/09906-0 - Harmonic analysis, approximation theory and applications
Grantee:Dimitar Kolev Dimitrov
Support type: Research Projects - Thematic Grants